# SDR FDEA200906252296

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5755 · Spoilers
- Part: Cover
- Part number: A57771000004
- Part serial: TS0807
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON SPOILER NR 3 CRACK IN OTBD HINGE COVER.  REPAIR PERFORMED IAW SRM 57-72-11, APPROVED BY RAS/DABRE/7010746/2009 ISS. B, APPROVED BY EA 6-5720-129168.
